MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 6MM(P) X 4MM(H)

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 6MM(P) X 4MM(H)
Model Number IEHA564
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing abutments would not seat in the patient's mouth.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual inspection of the returned product identified worn markings due to usage, however no malfunction.Functional testing was performed for the returned products with an in-house stock implant and seats as intended.No malfunction.No pre-existing conditions were noted on the product experience report (per).The length of the device usage is unknown.Pictures or x-ray images were not provided.A device history record (dhr)review was performed and no related deviations or non-conformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the healing abutments would not seat in the patient's mouth.The reported complaint could not be confirmed.A definitive root cause for this complaint could not be determined.The following sections have been updated: d9: device available for evaluation change ¿no' to 'yes'.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 6MM(P) X 4MM(H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13279267
Report Number0001038806-2022-00066
Device Sequence Number4934373
Product Code NHA
UDI-Device Identifier00844868004806
UDI-Public(01)00844868004806(17)250108(10)1235182
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2025
Device Model NumberIEHA564
Device Catalogue NumberIEHA564
Device Lot Number1235182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale